# SDR IXXA05SMN162S

- Difficulty date: August 9, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECTION, LT WING, UPPER SKIN HAS 03 CRACKS, XRS 74.000 S-9 S-10.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-1 FIG 17, EO SEMAN NR 20051135 DATE 08-10-05.  REMOVED FASTENERS IAW DC-8 SRM 51-1-20D PAGE 21.  REMOVED DAMAGED AREA IAW DC-8 SR, 57-2-1 FIG 17.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM, PART 06-10-01-001.  FAB`D REPAIR DOUBLER (7075T6 AL 0.160) + (03EA) FILLERS PLUG (AL 7075T6 0.175) IAW DC8 SRM 57-2-1FIG 17, DC8 SRM 57-3-3 FIG 12 ITEM A.  MAKE TAPER DOUBLER FROM 0.160 TO 0.080 IAW DC8 SRM 51-10-0 FIG 1 (SHEET 20). CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW DC8 SRM 57
